Posted by: Jenny | 2009-01-27

Trepiline 25mg

Have been given Trepiline for nerve pain in back (have disk disease) and legs. It has taken away the pain but I tend to have side effects being the following: dizziness, feeling like I have been hit by a hammer on my head when getting up in the morning, this feeling stays with me all day!!! So the pain has gone but I feal awful.... what do you recommend? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Trepiline may indeed cause dizziness and postural hypotension - a sudden drop in blood pressure when you get up up too quickly from a sitting or standing position. This is usually transient and is resolved within a couple of weeks of treatment. If it gets worse or does not improve at all after a few weeks you'll have to consult your prescriber regarding its use

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.